MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R

LIMACORPORATE S.P.A SMR SHOULDER; SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R
Model Number 1375.15.605
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to glenoid loosening in a study patient.Original surgery was performed on (b)(6) 2026 when the following assembly has been implanted: glenoid baseplate small-r (pn 1375.15.605, lot 2536262, sterilization (b)(4)), glenoid peg small-r #s (pn 1375.14.651, lot 2515773, sterilization (b)(4)), 2x bone screw (pn 8420.15.010, lots 2530046 and 2523197, sterilization (b)(4) respectively), connector small +2mm (pn 1374.15.312, lot 2513801, sterilization (b)(4)), reverse hp glenosphere (pn 1374.50.440, lot 2228852, sterilization (b)(4)), smr stemless reverse core #l (pn 1355.14.238, lot 2119985, sterilization (b)(4)), smr stemless reverse liner #s (pn 1365.09.445, lot 2222639, sterilization (b)(4)).No adverse events occurred during surgical procedure and surgeon used a delto-pectoral approach.Migration of the baseplate was noticed in the early post operative period (around 6 weeks post op).Patient was operating tractors against medical advice.The whole assembly has been removed during revision and replaced with djo altivate reverse.The event occurred in the united states.
 
Additional Manufacturer Narrative
Preliminary review of manufacturing records did not identify any pre-existing anomaly or non conformity on involved lot of baseplates that could have contributed to reported issue.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
SMR TT METAL BACK BASEPLATE (TI6AL4V) - SMALL R
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25573951
Report Number3008021110-2026-00260
Device Sequence Number9083083
Product Code KWS
UDI-Device Identifier08033390272797
UDI-Public8033390272797
Combination Product (Y/N)N
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.15.605
Device Lot Number2536262
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale